MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; Lithotriptor, Ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; Lithotriptor, Ultrasonic
Model Number SPL-SR
Medical Device Problem Codes No Device Output (1435); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB
Common Device Name
Lithotriptor, Ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50535915
Report Number3011050570-2026-00856
Device Sequence Number14943242
Product Code FEO
UDI-Device Identifier00821925043824
UDI-Public00821925043824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-SR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown